The Child’s Body Is Red After Experiencing A High Fever?
Happy mlm. R n My child is 4,6 years old. Experiencing high fever 38.6 for 3 days after blood check diagnosis of typhoid symptoms. After giving the medicine according to his condition for 2 days, now the child’s condition is not hot again but in his body now looks red like a person exposed to the sun. Is this normal after fever or are there other indications of symptoms? Thank you
From the information you have conveyed, if the child has fever symptoms, and has a history of taking medication and is accompanied by redness of the child's skin, several possibilities need to be considered, such as:
1. experiencing an allergic reaction to the medicine being consumed, so that it can be accompanied by complaints of itching and redness of the skin, it is necessary to stop the treatment after consulting the treating doctor again
2. viral infections, such as measles, where the whole body looks reddish
3. food allergies, so it is necessary to ascertain the possible causes of the food that triggered it
So that all these possibilities need to be confirmed directly by your pediatrician by conducting direct examinations and conducting direct evaluations. By looking at complaints of redness on the skin, it can be seen the possible causes of this complaint.
Treatment and care will be given according to the results of the examination obtained.
For now, keep on maintaining fluid intake as well as nutritious foods for your child. Avoid food noodles, meatballs, fried rice during the child's condition.
That's the information we can convey, read also the discussion.